MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Break (1069); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coil break occurred.A 15mm x 40cm interlock-35 was selected for internal iliac embolization.During the procedure, it was noted that the contrast catheter bounced back.Subsequently, during the process of withdrawing, the coil was fractured.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis and the evaluation was completed.Visual inspection was performed, and it was observed that only the delivery wire was returned.No damages were observed in the delivery wire.A part of the original box was returned, and it was observed that the pouch information matches with the complaint information.Based on analysis of the returned product, the reported allegations could not be confirmed, due to the returned sections passed the tests carried out in the analysis of the product.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19419486
Report Number2124215-2024-32506
Device Sequence Number8507530
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public08714729795438
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0032706517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale